# SDR CALA2017090803069

- Difficulty date: September 6, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 61,456 hours, 21,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A35024
- Condition: Dented
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 200, STRINGER 25R IS OUT OF LIMITS.  REMOVED DAMAGE AND INSTALLED A REPAIR DOUBLER.
